# SDR HEEA0012987

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C30S
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Scroll
- Part number: 6896888
- Condition: Misaligned
- Location: Eng Comp
- Component: 23051643
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPRESSOR REPAIR DUE TO LOW POWER ON TEST CELL.  INSPECTION OF COMPRESSOR PARTS REVEALED:  MISALIGNMENT OF SCROLL ASSEMBLY TURNING VANES. INSTALLED A PHI OVERHAULED SCROLL.
